# SDR SWAA011069

- Difficulty date: April 6, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 55,150 hours, 58,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 178 BULKHEAD VERTICAL BEAM WEBS CRACKED AT RBL 17.1, WL 181 & LBL 17.1, WL 234. REPAIRED VERTICAL BEAM WEB PER SRM.
